# SDR ASAA2022042738132

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737
- Aircraft serial: 41703
- Aircraft time: 28,290 hours, 8,911 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM 1 AND 2 XMIT INOP WON'T TRANSMIT VOICE. SATCOM CALL CAN BE MADE, CONNECTS, BUT VOICE TRANSMISSIONS WON'T GO THROUGH TRIED SAT 1 AND SAT 2 TO DISPATCH AND MEDLINK FOR BOTH CAP AND FO ACP PANELS ALL WITH SAME RESULTS. GROUNDED - YES. PERFORMED SATCOM COMMUNICATION SYSTEM TEST PER B737-900 AMM 23-15-00 OPS CHECK GOOD . OK FOR SVC PERFORMED A SAT COM CALL TO DISPATCH SUCCESSFUL TWO WAY COMMUNICATION WAS ESTABLISHED CLEAR COMS FROM BOTH SIDES NO DEFECTS NOTED AT THIS TIME.
